Combinatorial knot contact homology and transverse knots


Journal Article

We give a combinatorial treatment of transverse homology, a new invariant of transverse knots that is an extension of knot contact homology. The theory comes in several flavors, including one that is an invariant of topological knots and produces a three-variable knot polynomial related to the A-polynomial. We provide a number of computations of transverse homology that demonstrate its effectiveness in distinguishing transverse knots, including knots that cannot be distinguished by the Heegaard Floer transverse invariants or other previous invariants. © 2011 Elsevier Inc.

Full Text

Duke Authors

Cited Authors

  • Ng, L

Published Date

  • August 20, 2011

Published In

Volume / Issue

  • 227 / 6

Start / End Page

  • 2189 - 2219

Electronic International Standard Serial Number (EISSN)

  • 1090-2082

International Standard Serial Number (ISSN)

  • 0001-8708

Digital Object Identifier (DOI)

  • 10.1016/j.aim.2011.04.014

Citation Source

  • Scopus